# SDR IXXA08SMN049S

- Difficulty date: February 7, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Fitting
- Part number: SE085500093
- Condition: Cracked
- Location: Zone 300
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT HORIZONTAL STABILIZER FITTING INTERCOSTAL SIDE CRACKED AT STATION XFS 60.000.  REMOVED CRACKED FITTING.  CLEANED, TREATED AND PRIMED AREA.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D, 51-1-21, DC8 SRM 51-1-8B, AND 51-3-1.
